CNA7

Veteran Member
  • Content count

    224
  • Joined

  • Last visited


Community Reputation

47 Good

About CNA7

Veteran Member

Profile Information

  • Gender Female
  • Location Seattle, WA

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
Bronze Reviewer
Reviewed at least 5 products
1 product
5 products
10 products
25 products

Recent Profile Visitors

4,136 profile views
  1. getting off of BCP after accutane..

    Hey girl! Not sure if you are still active here but would love to know how getting off accutane and BC worked for you?! I am in the same boat right now.
  2. Dr. Dans Cortibalm and Vaniply Ointment over it! It works like a charm! Both can be found online at Amazon
  3. Month 7 - 80mg Side effects: Back aches Fatigue Dry skin (obviously ) Dry lips (see above) Brain fog About 4 small clogged pores in the last 4 weeks, so not too bad. I will do 80mg during this 7th month and cut down to 40mg for my last and final month. I will be done Nov 14th!
  4. Thanks for the advice! I try to spend the last 30 min of my day just hanging out and talking with my husband as we lay in bed. Luckily the insomnia has since gone away since we last spoke. Was a 3 week long stint. Hope you are doing well and the school year is going great so far!
  5. Month 6 started 08/11 and still on 80mg Side effects: Achy bones and joints (alwaaaays) Fatigue comes and goes Insomnia is a new one - been having some trouble falling asleep and staying asleep, sometimes awake for 2-3 hrs in the middle of the night Facial flushing isn't too bad this month Still getting 1-2 clogged pores (teeny tiny) every few days - but they go away in a day or two.
  6. Hey girl - I am in my 6 month of accutane on 80mg - I can definitely see some improvement in your skin even just being 4 weeks in! That's great. One thing I highly recommend to start doing now is get some Dr. Dan's Cortibalm Chapstick and Vaniply Ointment on order (via Amazon), I have been using both, cortibalm then vaniply on top, religiously ever since the beginning and my lips are still 100% perfect. Your lips will suddenly take a turn for the worse - after I shower the first thing I do is apply these two things, otherwise they burn and shrivel up. No other chapsticks or aquaphor compare to these two products! Also, definitely try to stop picking - even at 6 months I tried to pick at the tiniest clogged pore and I have a small red mark for over a week now. Not worth it! Best of luck and keep us updated! <3
  7. Hey man! I hope you are doing well. Remember to de-stress somehow every day. Stress can lead to more acne as you know. I think that if you're still breaking out after your accutane treatment you should get your hormones tested. There could be something at play there. Positive vibes to you!
  8. My husband and I wanted to start trying for kids last year - I got off Birth Control (cold turkey) at the end of September, and started taking Vitex. By early November I started breaking out in painful cystic acne on my chin - something that was kept at bay for many years thanks to Ortho Tri Cyclen Lo and Spirnolactone. We continued to try for a baby until the end of January when my skin was at its worst - painful cysts, pustules, etc. It was the worst acne I have ever had in my life. I got my hormones checked and everything was "normal" - low testosterone, perfect estrogen, progesterone, etc. The only thing that was slightly elevated was my DHEAS (male androgen) but it was still within normal range and could have been elevated from stress (from trying to conceive and the acne itself) My skin started scarring and it was a nightmare - i barely left the house for two months. If you do decide to go off BC - I suggest weaning off of it - and maybe you'll end of pregnant while doing so (with the lower hormone amounts) for me, I hit a crossroads in January and decided to do a round of accutane. I am currently 6 months into treatment and it's been great - my skin cleared quickly - but I am back on BC. ..So come February I will start to slowly wean off this time and not quit cold turkey. I also wont take Vitex - after doing a lot of research I've found this is a 50/50 herb - it can make things better or worse for some. Not worth the risk again for me. I also sggest a liver support supplement to help flush the body of the artificial hormones. If you have instagram you can check out my story there @cna7_accutane hopefully weaning off will keep you from the nightmare I endured.
  9. I am currently in Month 5 and having awesome results and barely any dry skin thanks to what I am using! If you follow what I use, you will be just fine! Start using these products two weeks up until you start and during treatment For lips: Apply Cortibalm first, UK amazon then Vaniply Ointment or Aquaphor second UK amazon *keep these on your lips all day, every day, dont ever let your lips go without them or they will start to peel and dry out like everyone else's! For skin: Eminence Organic Stone Crop Gel Wash, Eminence Organic Stone Crop Moisturizer, Eminence Organic Stone Crop Serum for Hydration and Lightening UK amazon or buy in store at a salon in your area Store Locator *these products are pricey but they are worth every penny and a little product goes a long way, they are safe, hydrating, and good for your skin, no harsh chemicals, parabens, or anything that will upset your delicate and sensitive skin on accutane. If you have instagram you can see my skin results at cna7_accutane. I've turned a lot of people onto the Stone Crop line because it works so well. I don't get commission from Eminence I just love telling people about how well it works for me! For hair: A good quality Shampoo and Conditioner that uses Argan oil Best wishes and keep us posted on your journey!
  10. I highly recommend the Eminence Stone Crop Serum for lightening any red marks you have. I've been using it for a few months now and it's been great at calming my skin! It's a bit pricey but a little goes a long way!
  11. Hope all is going well! There are many things you can do for red marks post accutane! Stay positive.
  12. So happy to hear things are going well Sofia! I just happened to check in right when you posted this. I think you will do just fine on the 60mg! I am so excited for you to be done. Don't stress too much about the future; we must feel grateful and live in the moment now I am doing well, doing just fine on 80mg - some minor texture issues, but that's about all Fatigue is a new side effect for me on the 80mg. I am going back to California this weekend and its going to be 100F! Ugh, my skin will prob be very dry.... bracing for it...! Cheers to clear skin my friend. x.
  13. Your skin is looking so much better! You definitely are getting your confidence back I can see, how could you not?! Looking great, my friend.
  14. Month 5 starts today (07/11) on 80mg! Side effects:Achy bones and joints - back, knees, heels, and legs Fatigue - this is new for me in the last few weeks - napping every few days (not normal for me!)Drier skin -- but tolerable (mostly on my arms and corners of chin) Hair is still growing faster on my head and legsFacial flushing after washing my face and working out Disorientated - brain fog feeling - new for me in the last few weeks too. Still getting a few tiny clogged pores that pop up every few days, but they are not noticeable to anyone but myself! If you have any questions, feel free to leave them below!
  15. How is everyone doing?! I assume good since it's been quiet here. x.
  16. Hey girl! Just checking in too! I have been on 40mg twice a day now for 3 weeks (so 80mg a day) and I have noticed an increase in dryness (not much though), definitely still achy, and I have also had some aggression (for no reason) a few times in the last couple of weeks... randomly feeling angry. She must be confused with another patient she is treating -- but yes, it is important to get enough of the medication in your system before going off treatment, otherwise the chances for a relapse and second round of accutane are higher. Based on my height and weight 60mg would've been good for me, but I opted to go up to 80mg to really kick it! My skin is doing well, zero spots except a clogged pore here or there -- which dries up and is gone within a few days. Some dry skin patches on my body and a few spots on my chin. But all in all, no complaints other than the achiness over here!